# SDR C2XA11CL038

- Difficulty date: February 6, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 22,199 hours, 11,839 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD FLT 5959 THE CREW REPORTED A BLEED 1/2 LOW TEMPERATURE MESSAGE ON THE EICAS DURING CLIMBOUT.  THE AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND RE-SECURED THE NR 1 FAN AIR VALVE CLAMP.  OPERATIONAL CHECKS WERE GOOD.
